# SDR CALA2024101602659

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MULTIPLE AREAS OF CORROSION ON AFT GALLEY SUPPORT Z-ANGLE LOCATED AT STA 990-106 RBL 31 (MARKED IN RED).  REMOVED AND REPLACED Z-ANGLE IAW B737-800 SRM 51-40-02 AND BAC D DWG 147A5700 ID:0098 REV. B.
